# SDR VNAA2019122541103

- Difficulty date: December 24, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 38,824 hours, 28,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 110541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY AND LAMP OPS CHECKED GOOD.
